Cover � Moscow Journal of Combinatorics and Number Theory. 2014
Id: 199732
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2014 Vol.4, Iss.4

URSS. 100 pp. (English). ISBN 978-5-453-00105-7.
White offset paper
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.


The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually. (More)

1. Personalized PageRank with Node-dependent Restart.
Konstantin Avrachenkov, Remco van der Hofstad, Marina Sokol
2. A note on the vacant set of random walks on the hypercube and other regular graphs of high degree.
Colin Cooper, Alan Frieze
3. Convergence of rank based degree-degree correlations in random directed networks.
Pim van der Hoorn, Nelly Litvak
4. Systemic Interbank Network Risks in Russia.
A.V.Leonidov, E.L.Rumyantsev